I E E E Transactions on Antennas and Propagation

ISSNs: 0018-926X

Additional searchable ISSN (Electronic): 1558-2221

I E E E, United States

ISI indexed (2013): ISI indexed yes, BFI (2015): BFI-level 2, Scopus rating (2015): 2.13 2.509

Central database

Journal

  1. 2012
  2. Published

    Electric Dipole Antennas With Magnetic-Coated PEC Cores: Reaching the Chu Lower Bound on Q. / Kim, Oleksiy S.

    In: I E E E Transactions on Antennas and Propagation, Vol. 60, No. 3, 2012, p. 1616-1619.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  3. Published

    Minimum Q Electrically Small Antennas. / Kim, O. S.

    In: I E E E Transactions on Antennas and Propagation, Vol. 60, No. 8, 2012, p. 3551-3558.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  4. Published
  5. Published
  6. 2011
  7. Published
  8. Published

    Modeling of Nanophotonic Resonators with the Finite-Difference Frequency-Domain Method. / Ivinskaya, Aliaksandra; Lavrinenko, Andrei; Shyroki, Dzmitry.

    In: I E E E Transactions on Antennas and Propagation, Vol. 59, No. 11, 2011, p. 4155-4161.

    Publication: Research - peer-reviewJournal article – Annual report year: 2011

  9. Published

    Reaching the Chu Lower Bound on Q With Magnetic Dipole Antennas Using a Magnetic-Coated PEC Core. / Kim, Oleksiy S.; Breinbjerg, Olav.

    In: I E E E Transactions on Antennas and Propagation, Vol. 59, No. 8, 2011, p. 2799-2805.

    Publication: Research - peer-reviewJournal article – Annual report year: 2011

  10. Published

    Topology Optimization of Sub-Wavelength Antennas. / Erentok, Aycan; Sigmund, Ole.

    In: I E E E Transactions on Antennas and Propagation, Vol. 59, No. 1, 2011, p. 58-69.

    Publication: Research - peer-reviewJournal article – Annual report year: 2011

  11. 2010
  12. Published

    Electrically Small Magnetic Dipole Antennas With Quality Factors Approaching the Chu Lower Bound. / Kim, Oleksiy S.; Breinbjerg, Olav; Yaghjian, Arthur D.

    In: I E E E Transactions on Antennas and Propagation, Vol. 58, No. 6, 2010, p. 1898-1906.

    Publication: Research - peer-reviewJournal article – Annual report year: 2010

  13. Published

    Low-Q Electrically Small Spherical Magnetic Dipole Antennas. / Kim, Oleksiy S.

    In: I E E E Transactions on Antennas and Propagation, Vol. 58, No. 7, 2010, p. 2210-2217.

    Publication: Research - peer-reviewJournal article – Annual report year: 2010

Previous 1 2 3 4 5 6 7 8 ...11 Next
Download list:
Download as PDF
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
Word